# SDR AALA20021017

- Difficulty date: July 15, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT OVERHEAD EMERGENCY EXIT LIGHT BY L2 FLIGHT ATTENDANT SEAT INOPERATIVE.  TIGHTENED AFT OVERHEAD EMERGENCY EXIT LIGHT WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
